Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Flank pain after waking up, eases with body movements and urination, CT shows kidney stones. Possible diagnosis?

Hi. I m a 33 year old female w/ history of kidney stones , recurrent uti, and ovarian cysts . I am current on cipro, sprintec, naproxen and hydrocone. Symptoms that I have been having are flank pain( lt side radiating around to my abdomen, abdominal pain, HA, waking in severe pain after several hours of sleep w/ muscle ridgity, this pain will go away after movement of body and urination, extreme fatigue, body aches, decreased appetite, itching, depression and some anxiety. CBC, and u/a are normal , Abd ct shows only kidney stones. I feel better on the cipro but once it is stopped my symptoms continue. I know that something is wrong, either with my kidneys or possibly and adrenal gland issue... My main complain is the waking in severe pain with inability to move. I am scheduled to see an internist soon but I was hoping you could maybe shed some light on what may be going on or possible diagnoses I could have him check for.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
You are having a persistant urinary tract infection which is not getting fully cured because of the stones and possible obstruction.
You can get a urine culture and sensitivity done and will need a longer course of antibiotic like a single night time dose of ciprofloxacin 500 mg for 2-3 wks or a month.
Also if the stones are causing any obstruction in the urinary tract, they may need to be removed.
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor